Alert archive / South Carolina / Frost Advisories in 2015
Frost Advisory 3, NWS Wilmington, NC
NWS Wilmington, NC issued this frost advisory at Oct 19, 2015, 3:23 PM EDT for 6 counties in South Carolina; 5 counties in North Carolina. It took effect at Oct 20, 2015, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2015, 3:23 PM EDT (19:23 UTC)
- In effect from
- Oct 20, 2015, 4:00 AM EDT
- Expired
- Oct 20, 2015, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 71 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893 WWUS72 KILM 191923 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 323 PM EDT MON OCT 19 2015 ...ANOTHER FROSTY NIGHT EXPECTED... NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-200400- /O.NEW.KILM.FR.Y.0003.151020T0800Z-151020T1300Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...LELAND...BOLIVIA...SHALLOTTE... BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...MARION... KINGSTREE...CONWAY 323 PM EDT MON OCT 19 2015 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. * TEMPERATURES...IN THE MID 30S. * TIMING...AREAS OF FROST WILL DEVELOP BETWEEN 4 AM AND SUNRISE. FROST SHOULD BEGIN TO MELT BETWEEN 8 AM AND 9 AM AS TEMPERATURES WARM. * IMPACTS...SENSITIVE CROPS AND VEGETATION WILL BE SUSCEPTIBLE TO FROST DAMAGE. TAKE THE NECESSARY PRECAUTIONS TO PREVENT DAMAGE TO OUTDOOR PLANTS AND CROPS. BRING POTTED PLANTS INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED. SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED IF LEFT UNCOVERED. && $$ 17
3 follow-up statements
356 WWUS72 KILM 200134 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 934 PM EDT MON OCT 19 2015 ...ONE LAST NIGHT OF FROST EXPECTED... NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-201200- /O.CON.KILM.FR.Y.0003.151020T0800Z-151020T1300Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...LELAND...BOLIVIA...SHALLOTTE... BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...MARION... KINGSTREE...CONWAY 934 PM EDT MON OCT 19 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... * TEMPERATURES...33 TO 36 DEGREES. * TIMING...AREAS OF FROST WILL DEVELOP BETWEEN 4 AM AND SUNRISE. FROST SHOULD BEGIN TO MELT BETWEEN 8 AM AND 9 AM AS TEMPERATURES WARM. * IMPACTS...SENSITIVE CROPS AND VEGETATION WILL BE SUSCEPTIBLE TO FROST DAMAGE. TAKE THE NECESSARY PRECAUTIONS TO PREVENT DAMAGE TO OUTDOOR PLANTS AND CROPS. BRING POTTED PLANTS INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED. SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED IF LEFT UNCOVERED. && $$ TRA
061 WWUS72 KILM 201157 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 757 AM EDT TUE OCT 20 2015 NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-201300- /O.CON.KILM.FR.Y.0003.000000T0000Z-151020T1300Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...LELAND...BOLIVIA...SHALLOTTE... BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...MARION... KINGSTREE...CONWAY 757 AM EDT TUE OCT 20 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...33 TO 37 DEGREES. * TIMING...FROST SHOULD BEGIN TO MELT BETWEEN 8 AM AND 9 AM AS TEMPERATURES WARM. * IMPACTS...SENSITIVE CROPS AND VEGETATION WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED. SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED IF LEFT UNCOVERED. && $$ TRA
488 WWUS72 KILM 201230 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 830 AM EDT TUE OCT 20 2015 NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-201330- /O.EXP.KILM.FR.Y.0003.000000T0000Z-151020T1300Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...LELAND...BOLIVIA...SHALLOTTE... BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...MARION... KINGSTREE...CONWAY 830 AM EDT TUE OCT 20 2015 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... $$ TRA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this frost advisory went out at Oct 19, 3:19 PM EDT, 4 minutes earlier.
Area forecast discussion, Oct 19, 3:19 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
319 PM EDT MON OCT 19 2015
.SYNOPSIS...
AREAS OF FROST ARE EXPECTED ACROSS MANY INLAND AREAS TONIGHT. THE
CENTER OF HIGH PRESSURE WILL MOVE OFFSHORE DURING TUESDAY...
RIDGING BACK ACROSS THE CAROLINAS THROUGH THURSDAY. A BACK DOOR
COLD FRONT WILL MOVE ACROSS THE AREA DURING FRIDAY. TEMPERATURES
WILL WARM TO NEAR NORMAL MID AND LATE WEEK AND THEN DROP BELOW
NORMAL BY THE WEEKEND. A COLD FRONT MAY MOVE ACROSS THE AREA ON
MONDAY...BRINGING A SMALL CHANCE FOR SHOWERS.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 300 PM MONDAY...ANOTHER ABNORMALLY COLD BUT BEAUTIFUL DAY
ONGOING ACROSS THE CAROLINAS AS CANADIAN HIGH PRESSURE SETTLES
OVERHEAD. AMPLE CLOUDINESS OFFSHORE POINTS TO THE COLD ADVECTION
ONGOING ACROSS THE WARMER OCEAN WATERS...THE FIRST TIME WE HAVE SEEN
THIS DURING THIS FALL...AND FURTHER EXPLAINS WHY THE HIGHS HAVE BEEN
MORE LIKE EARLY-DECEMBER THAN MID-OCTOBER. ONCE AGAIN HIGHS HAVE
STRUGGLED ONLY INTO THE LOW 60S...EVEN BENEATH 100% SUNSHINE.
AS THE HIGH SETTLES FURTHER OVERHEAD TONIGHT...WINDS WILL DROP
QUICKLY AND GOOD RADIATIONAL COOLING WILL DEVELOP. TEMPS WILL CRASH
SHORTLY AFTER DARK...AND ANOTHER COLD NIGHT IS FORECAST ACROSS THE
AREA. ALTHOUGH 850MB TEMPS ACTUALLY BEGIN TO CLIMB AS WAA BEGINS
ABOVE THE SURFACE...WINDS WILL LIKELY DECOUPLE ACROSS MUCH OF THE
AREA...AND TEMPS ARE EXPECTED TO DROP NEARLY AS LOW...IF NOT EQUALLY
AS LOW...AS LAST NIGHT...ESPECIALLY INLAND. AT THE COAST...MOISTURE
WILL BEGIN TO ADVECT ONSHORE IN THE VICINITY OF A COASTAL TROUGH
PROGGED TO DEVELOP AND BEGIN TO SHIFT TO THE WEST. NO IMPACTS FROM
THIS ARE EXPECTED...ALTHOUGH NAM AND NAM BUFR SOUNDINGS SHOW
INCREASING MOISTURE AT 3-5 KFT...AND HAVE INTRODUCED SOME INCREASED
CLOUD COVER AS STRATOCU MAY MOVE TOWARDS THE COAST TOWARDS DAWN.
THIS INCREASED MOISTURE AND SOME CLOUD COVER WILL KEEP THE COAST
WARMER...AND MINS WILL DROP TO AROUND 33 IN THE COOLEST SHELTERED
AREAS...TO AS WARM AS 43 ON THE IMMEDIATE BEACHES ALONG THE GRAND
STRAND.
A FROST ADVISORY HAS BEEN ISSUED FOR NEARLY THE ENTIRE AREA TONIGHT.
FROST IS EXPECTED TO BE MORE WIDESPREAD THAN LAST NIGHT THANKS TO
CALMER WINDS...NEARLY IDENTICAL TEMPS...AND SLIGHTLY BETTER
MOISTURE. THE LOCAL FROSTTOOL DEVELOPED PRETTY GOOD WX GRIDS THAT
REQUIRED ONLY MINIMAL MANUAL EDITING AND EXPECT MANY MORE REPORTS OF
FROST WILL BE RECEIVED TMRW MORNING THAN WHAT OCCURRED TODAY.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 300 PM MONDAY...TEMPS WILL MODERATE CONSIDERABLY THROUGH
THE PERIOD. THE CENTER OF THE CHILLY AIRMASS WILL SHIFT OFFSHORE
DURING TUE. THE HIGH WILL RIDGE BACK ACROSS THE CAROLINAS...BUT
WITH THE AXIS N OF THE FORECAST AREA...WINDS WILL BECOME MORE
EASTERLY WITH TIME. THE RESULT WILL BE HIGHER TEMPS AND HIGHER
MOISTURE CONTENT WHICH WILL INCREASE DAYTIME RELATIVE HUMIDITY
VALUES. A WEAK COASTAL TROUGH MAY LINGER OFFSHORE OF THE CAROLINAS
THROUGH THE PERIOD. WILL KEEP THE ASSOCIATED PRECIPITATION
OFFSHORE FOR NOW...BUT SOME OF THE MODELS ARE HINTING AT SOME
SPOTTY AND LIGHT COASTAL SHOWERS DURING THE PERIOD. A DEEP
EASTERLY FLOW WILL ENVELOP THE AREA WHICH WILL ALLOW PRECIPITABLE
WATER VALUES TO RISE TO NEAR AN INCH ALONG THE COAST TUE AND
THROUGHOUT ON WED. EXPECT CLEAR SKIES WILL BECOME PARTLY CLOUDY AT
THE COAST TUE AND THEN THROUGHOUT ON WED.
HIGHS TUE WILL BE NEAR 70...MID 70S ON WED. LOWS TUE NIGHT WILL BE
IN THE MID AND UPPER 40S...LOWER 50S AT THE COAST. LOWS WED NIGHT
WILL BE IN THE LOWER TO MID 50S...UPPER 50S TO NEAR 60 ALONG THE
COAST.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 300 PM MONDAY...MID LEVEL RIDGING WILL PERSIST ACROSS THE
GULF OF MEXICO THURSDAY THROUGH SATURDAY AS LOW PRESSURE CONTINUES
TO WOBBLE ACROSS THE SOUTHWEST. THE BRIEF EXTENSION OF THE RIDGE
INTO THE GREAT LAKES AREA PUSHES A BACKDOOR FRONT ACROSS THE AREA
FRIDAY. THE DRY FRONT WILL PUSH BACK TEMPERATURES FOR SATURDAY.
THE REGION WILL SEE A RATHER QUICK REBOUND SUNDAY AND MONDAY AS
THE GULF RIDGE GETS WORKED OVER SUFFICIENTLY TO ALLOW THE NOW OPEN
WAVE...PREVIOUS SOUTHWEST SYSTEM TO MOVE ACROSS QUICKLY. THE
ATTENDANT FRONT SHOULD ARRIVE SOMETIME MONDAY. MOISTURE IS LIMITED
WITH THE FRONT BUT WILL MAINTAIN A SLIGHT CHANCE POP. MEDIUM RANGE
GUIDANCE HINTING AT A BETTER CHANCE OF RAIN MAYBE TOWARD THE
MIDDLE OF NEXT WEEK. OVERALL TEMPERATURE TRENDS REMAIN INTACT WITH
WARM READINGS THURSDAY FALLING BACK BRIEFLY SATURDAY THEN THE
AFOREMENTIONED RECOVERY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
AS OF 18Z MONDAY...HIGH PRESSURE WILL GRADUALLY SHIFT SOUTH
ACROSS THE AREA TODAY MAINTAINING SKC AND GRADUALLY WEAKENING NE
WINDS. THIS MORNINGS GUSTS AT THE COASTAL TERMINALS WILL LESSEN
THROUGH THE EVE...AND LIGHT NE WINDS ARE EXPECTED OVERNIGHT. A
COASTAL TROUGH WILL DEVELOP WELL OFFSHORE AND MAY THROW SOME
STRATOCUMULUS BACK ACROSS THE COASTAL TERMINALS...AND HAVE
INTRODUCED SCT AT VFR LEVELS BEGINNING TOWARDS DAWN AND PERSISTING
INTO TUESDAY.
EXTENDED OUTLOOK...THERE IS A SMALL CHANCE WED/THU THAT
A WEAK TROUGH WILL SPREAD LIGHT SHOWERS ONSHORE AND AFFECT THE
COASTAL TERMINALS. OTHERWISE HIGH PRESSURE AND VFR CONDITIONS
THROUGH SATURDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM MONDAY...HIGH PRESSURE CENTERED ACROSS VIRGINIA IS
SLOWLY DROPPING SOUTHEAST TODAY...BRINGING WITH IT A WEAKER PRESSURE
GRADIENT. GUSTY NE WINDS CONTINUE AT A FEW OF THE LOCAL BUOYS...BUT
A MARKED DECREASED HAS BEEN NOTED SINCE THIS MORNING...AND WINDS WILL
CONTINUE TO EASE THIS EVENING...AND ESPECIALLY TONIGHT. NE WINDS OF
15-20 KT THROUGH NIGHTFALL WILL DROP AS THE HIGH MOVES
CLOSER...BECOMING AROUND 10 KT LATE OVERNIGHT AND TOWARDS DAWN
TUESDAY. AS THE SEAS ARE DRIVEN ALMOST EXCLUSIVELY BY THESE
WINDS...WAVE HEIGHTS WILL FALL IN TANDEM WITH THE DECREASING WIND
SPEEDS. THE CURRENT SCEC IS SET TO EXPIRE AT 6PM WHEN SEAS WILL
DROP BELOW THE CURRENT 3-5 FT...AND WAVE HEIGHTS BY MORNING WILL
BE MORE UNIFORM AT 2-3 FT.
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 300 PM MONDAY...HIGH PRESSURE WILL MOVE OFFSHORE DURING TUE
AND THEN RIDGE BACK ACROSS THE AREA THROUGH THE REMAINDER OF THE
PERIOD. A WEAK COASTAL TROUGH MAY LINGER NEAR THE WATERS THROUGH THE
PERIOD. THIS SCENARIO WILL RESULT IN NE WINDS TUE VEERING TO A MORE
ENE TO E DIRECTION TUE NIGHT WITH A SIMILAR DIRECTION THROUGH THE
REMAINDER OF THE PERIOD. WIND SPEEDS WILL BE 10 TO 15 KT OR LESS.
SEAS WILL BE 2 TO 3 FT...WITH SOME 4 FT SEAS ACROSS PORTIONS OF THE
OUTERMOST WATERS.
LONG TERM /THURSDAY THROUGH SATURDAY/...
AS OF 300 PM MONDAY...ESSENTIALLY LIGHT AND VARIABLE WIND FIELDS
THURSDAY AS WEAKENING HIGH PRESSURE SITS OVERHEAD. A BACKDOOR FRONT
MOVES ACROSS FRIDAY WITH ANOTHER PERIOD OF WINDS FROM THE NORTH
DEVELOPING. BY FRIDAY AFTERNOON WE SHOULD SEE A NORTHEAST FLOW OF 10-
15 KNOTS. THIS SHOULD CONTINUE THROUGH SUNDAY MORNING. THERE COULD
BE A FEW HOURS OF 15-20 KNOTS FRIDAY NIGHT DUE TO AN EMBEDDED SURGE.
SEAS ARE MOSTLY 2-4 FEET WITH A FEW FIVE FOOTERS DEVELOPING WITH THE
SURGE.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FROST ADVISORY FROM 4 AM TO 9 AM EDT TUESDAY FOR SCZ017-023-
024-032-033-039-053.
BEACH HAZARDS STATEMENT UNTIL 6 PM EDT THIS EVENING FOR SCZ054-
056.
NC...FROST ADVISORY FROM 4 AM TO 9 AM EDT TUESDAY FOR NCZ087-096-
099-105-109.
BEACH HAZARDS STATEMENT UNTIL 6 PM EDT THIS EVENING FOR NCZ106-
108.
MARINE...NONE.
&&
NEAR TERM...JDW
SHORT TERM...RJD
LONG TERM...SHK
AVIATION...JDW/CRMHazardous weather outlook, Oct 19, 1:42 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 142 PM EDT MON OCT 19 2015 AMZ250-252-254-256-201745- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 142 PM EDT MON OCT 19 2015 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-109-SCZ039-053-055-201745- INLAND NEW HANOVER-INLAND BRUNSWICK-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 142 PM EDT MON OCT 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ110-201745- COASTAL BRUNSWICK- 142 PM EDT MON OCT 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-SCZ054-056-201745- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL HORRY-COASTAL GEORGETOWN- 142 PM EDT MON OCT 19 2015 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105-SCZ017-023-024-032-033-201745- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION- 142 PM EDT MON OCT 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FROST IS POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PATCHY FROST IS POSSIBLE EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 5:08 AM EDT | Beach Hazards Statement | ILM | Georgetown, Horry | 10 hr |
Nearby
Frost Advisories in South Carolina, 2015Frost Advisories in North Carolina, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.